Stock up on textbooks with 40% off + FREE shipping or choose from thousands of Protocols eBooks at just 9.99 each!

Lecture Notes in Mathematics

Nearly Integrable Infinite-Dimensional Hamiltonian Systems

Authors: Kuksin, Sergej B.

Free Preview

Buy this book

eBook $29.99
price for USA in USD (gross)
  • ISBN 978-3-540-47920-8
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $39.99
price for USA in USD
  • ISBN 978-3-540-57161-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

The book is devoted to partial differential equations of Hamiltonian form, close to integrable equations. For such equations a KAM-like theorem is proved, stating that solutions of the unperturbed equation that are quasiperiodic in time mostly persist in the perturbed one. The theorem is applied to classical nonlinear PDE's with one-dimensional space variable such as the nonlinear string and nonlinear Schr|dinger equation andshow that the equations have "regular" (=time-quasiperiodic and time-periodic) solutions in rich supply. These results cannot be obtained by other techniques. The book will thus be of interest to mathematicians and physicists working with nonlinear PDE's. An extensivesummary of the results and of related topics is provided in the Introduction. All the nontraditional material used is discussed in the firstpart of the book and in five appendices.

Table of contents (3 chapters)

Table of contents (3 chapters)

Buy this book

eBook $29.99
price for USA in USD (gross)
  • ISBN 978-3-540-47920-8
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $39.99
price for USA in USD
  • ISBN 978-3-540-57161-2
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Nearly Integrable Infinite-Dimensional Hamiltonian Systems
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
1556
Copyright
1993
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-540-47920-8
DOI
10.1007/BFb0092243
Softcover ISBN
978-3-540-57161-2
Series ISSN
0075-8434
Edition Number
1
Number of Pages
XXVIII, 104
Topics